# SDR 95ZZZX2973

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N746H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Amplifier
- Part number: DF88A
- Condition: Inoperative
- Location: Adf
- Part time: 1,044 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMPLIFIER FAILED.  DF 88 DOES NOT POINT.  NOTE:  UNIT ORIGINALLY RECEIVED WITH NEW ACFT FROM BELL/USA.
